# SDR CA020405015

- Difficulty date: April 11, 2001
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 2,588 hours
- Engine: Lyc O320B2C
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ4222
- Condition: Inoperative
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER NOT FUNCTIONAL.
